Követés
CENGİZHAN MURATHAN
Cím
Hivatkozott rá
Hivatkozott rá
Év
Nullity conditions in paracontact geometry
BC Montano, IK Erken, C Murathan
Differential Geometry and its Applications 30 (6), 665-693, 2012
1192012
Contact CR-warped product submanifolds in Kenmotsu space forms
K Arslan, R Ezentas, ION MIHAl, C Murathan
Journal of the Korean Mathematical Society 42 (5), 1101-1110, 2005
832005
On generalized Robertson--Walker spacetimes satisfying some curvature condition
K Arslan, R Deszcz, R EZENTAŞ, M Hotlos, C Murathan
Turkish Journal of Mathematics 38 (2), 353-373, 2014
672014
Some Special Types of Developable Ruled Surface ABSTRACT| FULL TEXT
P Alegre, K Arslan, A Carriazo, C Murathan, G Öztürk
Hacettepe Journal of Mathematics and Statistics 39 (3), 2010
672010
Almost {\alpha}-Cosymplectic ({\kappa},{\mu},{\nu})-Spaces
H Öztürk, N Aktan, C Murathan
arXiv preprint arXiv:1007.0527, 2010
572010
Certain inequalities for submanifolds in (K,μ)-contact space forms
K Arslan, R Ezentas, I Mihai, C Murathan, C Özgür
Bulletin of the Australian Mathematical Society 64 (2), 201-212, 2001
562001
Vranceanu surface in with pointwise 1-type Gauss map
K Arslan, BK Bayram, B Bulca, YH Kim, C Murathan, G Öztürk
Indian Journal of Pure and Applied Mathematics 42 (1), 41-51, 2011
502011
Rotational embeddings in E^ 4 with pointwise 1-type gauss map
K Arslan, BK BAYRAM, B Bulca, YH Kim, C Murathan, G Öztürk
Turkish Journal of Mathematics 35 (3), 493-499, 2011
482011
Riemannian manifolds with a semi-symmetric metric connection satisfying some semisymmetry conditions
C Özgür, C Murathan
Estonian Academy Publishers, 2008
422008
On Lorentzian α-Sasakian manifolds
A Yildiz, C Murathan
Kyungpook Mathematical Journal 45 (1), 95-103, 2005
422005
2-semiparallel surfaces in space forms. 1. Two particular cases
K Arslan, U Lumiste, C Murathan, C Ozgur
PROCEEDINGS-ESTONIAN ACADEMY OF SCIENCES PHYSICS MATHEMATICS 49 (3), 139-148, 2000
412000
On slant Riemannian submersions for cosymplectic manifolds
IK Erken, C Murathan
arXiv preprint arXiv:1311.3657, 2013
402013
A study of Wintgen like inequality for submanifolds in statistical warped product manifolds
C Murathan, B Şahin
Journal of Geometry 109, 1-18, 2018
392018
Anti-invariant Riemannian submersions from cosymplectic manifolds onto Riemannian manifolds
C Murathan, IK Erken
Filomat 29 (7), 1429-1444, 2015
392015
Almost α-cosymplectic f-manifolds
H Öztürk, N Aktan, A Turgut Vanlı
Univ Al I Cuza, 2014
392014
Almost f-Cosymplectic Manifolds
N Aktan, M Yildirim, C Murathan
Mediterranean Journal of Mathematics 11, 775-787, 2014
382014
A Study of Three-Dimensional Paracontact -SPACES
IK Erken, C Murathan
arXiv preprint arXiv:1305.1511, 2013
382013
On slant submanifolds of neutral Kaehler manifolds
K Arslan, A Carriazo, BY Chen, C Murathan
Taiwanese Journal of Mathematics 14 (2), 561-584, 2010
382010
Biharmonic submanifolds in -dimensional -manifolds
K Arslan, R Ezentas, C Murathan, T Sasahara
International Journal of Mathematics and Mathematical Sciences 2005, 3575-3586, 2005
382005
Anti-invariant Riemannian submersions from Kenmotsu manifolds onto Riemannian manifolds
A BERİ, İK ERKEN, C Murathan
Turkish Journal of Mathematics 40 (3), 540-552, 2016
362016
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20